# SDR DXTA2023011778720

- Difficulty date: January 16, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9768
- Aircraft time: 5,820 hours, 2,638 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GW41514251
- Part serial: 1414A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE LEFT MAIN LANDING GEAR STAYED DOWN WHILE THE NLG AND RT MLG RETRACTED. RECEIVED A AMBER GEAR DISAGREE MESSAGE. COULD HEAR LTMG WHEEL STILL SPINNING. SEEMED LIKE THE WHEEL STOPPED SPINNING, THE LT MLG  RETRACTED. IT TOOK APPROXIMATELY 25-30 SECONDS BEFORE IT RETRACTED.  R & R PARKING EMERGENCY HYD PRESSURE SWITCH.  HYD PRESSURE SWITCH OPS CHECKED GOOD IAW AMM 32-44-13-400-801.  R & R NR 2 SYS MLG SELECTOR VALVE, OPS CHECKED GOOD IAW  AMM 32-31-13.  R & R SHUTOFF & DUMP VALVE, OPS CHECKED GOOD IAW AMM 32-34-05.  ORIG SUB DATE: 1/17/2023
